# SDR WX0A2015120873029

- Difficulty date: December 4, 2015
- Submitted: December 8, 2015
- Operation: Air carrier
- Aircraft: N425NV
- Make and model: Doug DC-9-83
- Aircraft serial: 49438
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 582211
- Part serial: 2000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING AT L1 & L2 INOPERATIVE.  REPLACED BATTERY PACK, OPERATIONS CHECKED GOOD IAW AMM 33-53-00.
